# SDR RAIA00512020

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 15,833 hours, 15,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT - RIC - EXIT ROW OVERHEAD EMERGENCY LIGHT OUT FACING FORWARD.  MAINTENANCE PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM.
